Controlled multitype branching processes random control homogeneous mutitype Markov chains
Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Pliska Studia Mathematica Bulgarica, Vol. 17, No 1, (2005), 85p-96p
In this paper we consider a discrete time controlled multitype branching process with random control in discrete time. We provide sufficient conditions for the almost sure extinction of the process as well as for its indefinite growth with a positive probability. Moreover an illustrative example is shown and some simulations are given.